Question : I have a lot of hair on my legs which is quite dark and coarse. I used a depilatory cream, which the instructions said to leave on for five minutes. The hair hadn't I left it for another ten. I got a nasty mark, like a burn, on one part of my leg. Do all creams do this? Lot of hair on legs make dark Answer : Depilatory creams, or lotions, should be used exactly as the instructions state. They are made from chemicals which, if your skin is sensitive, or you leave them on too long, can irritate or burn the skin. When used as directed they are perfectly safe.
Question : I have been shaving my legs and underarms for the past ten years or so but suddenly I have started to itch a day or so later. Why is this? Answer : It is difficult to say why. If you have changed your soap or deodorant recently then you could be reacting to that. If not, then the best thing would be to stop shaving and let the hair grow. If your skin is still sensitive after a few weeks then you might try an alternative method of hair removal such as waxing.